Year 2017, Volume 38, Issue 3, Pages 396 - 399 2017-09-30

Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem
Bir Sınıf Sturm-Liouville Problemi için Ambarzumyan Tipi Teoremler

A. Sinan ÖZKAN [1] , Yaşar ÇAKMAK [2]

272 371

In this paper, we prove Ambarzumyan type theorems for an impulsive Sturm–Liouville problem with eigenparameter in the boundary conditions.

Bu makalede, sınır koşulları parametreye bağlı, bir geçiş koşullu Sturm–Liouville problemi için Ambarzumyan tipi teoremler ispatlanmaktadır. 

  • [1]. Ambartsumyan, V. A., Uber eine frage der eigenwerttheorie, Zeitschrift für Physik, 1929, 53, 690-695.
  • [2]. Chern, H. H., Law, C. K., Wang, H.J., Corrigendum to extension of Ambarzumyan’s theorem to general boundary conditions, J. Math. Anal. Appl., 2005, 309, 764-768.
  • [3]. Yang, C. F. and Yang, X. P., Ambarzumyan’s theorem with eigenparameter in the boundary conditions, Acta Math. Sci., 2011, 31B(4), 1561-1568.
  • [4]. Yurko, V. A., On Ambarzumyan-type theorems, Applied Math. Letters, 2013, 26, 506-509.
  • [5]. Yang, C. F. and Yang, X. P., Ambarzumyan’s theorems for Sturm-Liouville operators with general boundary conditions, Acta Math. Sci., 2010, 30A(2), 449-455.
  • [6]. Horváth, M., On a theorem of Ambarzumyan, Proc. Roy. Soc.Edinburgh Sect. A, 2001, 131(4), 899-907.
  • [7]. Yang, C. F. and Yang, X. P., Some Ambarzumyan-type theorems for Dirac operators, Inverse Problems, 2009, 25(9), 095012pp.13.
  • [8]. Chern, H. H. and Shen, C. L., On the n-dimensional Ambarzumyan’s theorem, Inverse Problems, 1997, 13, 15-18.
  • [9]. Márton, K., An n-dimensional Ambarzumyan type theorem for Dirac operators, Inverse Problems, 2004, 20, 1593-1597.
  • [10]. Yang, C. F., Huang, Z. Y. and Yang, X. P., Ambarzumyan’s theorems for vectorial Sturm-Liouville systems with coupled boundary conditions, Taiwanese J. Math., 2010, 14(4), 1429-1437.
  • [11]. Kırac, A. A., On the Ambarzumyan’s theorem for the quasi-periodic problem, Analysis and Math. Physics, 2015, 13, 15-18.
  • [12]. Freiling, G. and Yurko, V. A., Inverse Sturm–Liouville problems and their applications, Nova Science, Huntington, NY, 2001
Subjects Basic Sciences
Journal Section Articles
Authors

Author: A. Sinan ÖZKAN
Country: Turkey


Author: Yaşar ÇAKMAK
Country: Turkey


Bibtex @research article { csj340393, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2017}, volume = {38}, pages = {396 - 399}, doi = {10.17776/csj.340393}, title = {Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem}, key = {cite}, author = {ÖZKAN, A. Sinan and ÇAKMAK, Yaşar} }
APA ÖZKAN, A , ÇAKMAK, Y . (2017). Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem. Cumhuriyet Science Journal, 38 (3), 396-399. DOI: 10.17776/csj.340393
MLA ÖZKAN, A , ÇAKMAK, Y . "Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem". Cumhuriyet Science Journal 38 (2017): 396-399 <http://dergipark.org.tr/csj/issue/31252/340393>
Chicago ÖZKAN, A , ÇAKMAK, Y . "Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem". Cumhuriyet Science Journal 38 (2017): 396-399
RIS TY - JOUR T1 - Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem AU - A. Sinan ÖZKAN , Yaşar ÇAKMAK Y1 - 2017 PY - 2017 N1 - doi: 10.17776/csj.340393 DO - 10.17776/csj.340393 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 396 EP - 399 VL - 38 IS - 3 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.340393 UR - https://doi.org/10.17776/csj.340393 Y2 - 2017 ER -
EndNote %0 Cumhuriyet Science Journal Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem %A A. Sinan ÖZKAN , Yaşar ÇAKMAK %T Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem %D 2017 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 38 %N 3 %R doi: 10.17776/csj.340393 %U 10.17776/csj.340393
ISNAD ÖZKAN, A. Sinan , ÇAKMAK, Yaşar . "Ambarzumyan Type Theorems for a Class of Sturm-Liouville Problem". Cumhuriyet Science Journal 38 / 3 (September 2017): 396-399. https://doi.org/10.17776/csj.340393